MathSciNet Relay Station
MathSciNet bibliographic data
MR1085137 53C21 (53C20)
Sha, Ji-Ping; Yang, DaGang Positive Ricci curvature on the connected sums of $S\sp n\times S\sp m$. J. Differential Geom. 33 (1991), no. 1, 127–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement